# SDR REXA2019061230842

- Difficulty date: May 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 22850081107
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP WORN IN SEVERAL AREAS.  REMOVED AND REPLACED THE RUB STRIP ON ACCESS COWL 432AB IAW CMM 71-14-01 AAR SM 58
